MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ VIP; CATHETER, FLOW DIRECTED
Model Number 831F75P
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: dqo, dqe, kra, dqk, drs, dsb, dxn, qaq.Device will not be returned due to contamination.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The lot number was not provided thus a device history record was not reviewed.No corrective actions will be taken at this time.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.The catheter should remain indwelling only as long as is required by the patient's condition.The incidence of complications increases significantly with indwelling periods longer than 72 hours.
 
Event or Problem Description
It was reported that, during use, d5w leaked at the white "proximal injectate" and blue tubing connection of a swan ganz catheter.It was noted that the catheter was connected to a co-set and that the catheter was used in the patient for 4 to 6 weeks.No allegation of patient injuries.

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco 00610
*  00610
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22994753
Report Number2015691-2025-07353
Device Sequence Number9519740
Product Code DYG
UDI-Device Identifier00690103003031
UDI-Public00690103003031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number831F75P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown